# SDR SWIA200515249

- Difficulty date: July 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 3,986 hours, 3,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 2-5.  REPLACED ELECTROLUMINESCENT STRIP AT ROW 2, OPERATIONAL CHECK GOOD.
